Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#326897] of Robert Calderbank

Papers Published

  1. Tamo, I; Barg, A; Goparaju, S; Calderbank, R, Cyclic LRC codes and their subfield subcodes, Ieee International Symposium on Information Theory Proceedings, vol. 2015-June (September, 2015), pp. 1262-1266, ISBN 9781467377041 [doi]
    (last updated on 2018/10/22)

    © 2015 IEEE. We consider linear cyclic codes with the locality property, or locally recoverable codes (LRC codes). A family of LRC codes that generalizes the classical construction of Reed-Solomon codes was constructed in a recent paper by I. Tamo and A. Barg (IEEE Trans. IT, no. 8, 2014). In this paper we focus on the optimal cyclic codes that arise from the general construction. We give a characterization of these codes in terms of their zeros, and observe that there are many equivalent ways of constructing optimal cyclic LRC codes over a given field. We also study subfield subcodes of cyclic LRC codes (BCH-like LRC codes) and establish several results about their locality and minimum distance.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320